my son has perforated eardrum and was given hydrocortisone otic drops.the first 6 days when i put the drops he seems fine but now on the seventh day when i put the drops he`s crying ,its like he`s feeling some burning sensation or maybe stinging..i dont know what he really feels..he`s only 21 mos.my question is ..is that normal..after 6 days of drops suddenly he feels uncomfortable?
Yes, it is possible that your 11 month old feels some pain or burning sensation and therefore is crying. This could be due to infection or a cut or abrasion in the lining of the ear. Please stop putting the drops and immediately consult the doctor. Take care!
thank you for your reply doc..i just read your reply just today ..i dont know what to do before so i have 3 days left to complete the drops i just continued it...what i did is ..i put the bottle drops into warm water for 5 min(i`ve read that this will help) before i drop it into his ear..and i think it kinda help bec. i notice that when i drop it into his ear..he cries but not for long...just a little bit.and now its been 2 weeks since he have this ruptured eardrum...i hope its going to heal very soon..as of now he dont complain about his ear i hope he continue like that...
Hi this is possible that baby feeling burning type so please dont use that drop and consult any other hair expert doctors because this drop will out any negative results and something will be wrong..
[url=http://www.ezdia.com/epad/water-filter-reviews-information-water-filter-system/6864/] WATER FILTER REVIEWS AND INFORMATION [/url]
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.